The homotopy perturbation method for solving the linear and the nonlinear Goursat problems
Articles > Article · 2009
Authors: Ahmet YILDIRIM, Meryem ODABAŞI KÖPRÜLÜ
International Journal for Numerical Methods in Biomedical Engineering, Journal Indexed in SCI Expanded, International, Scopus, 2009, vol 27, pp 1139-1148
DOI: 10.1002/cnm.1352
Summary
In this work, we investigate the linear and the nonlinear Goursat problems. The solution of the Goursat problem is presented by means of the homotopy perturbation method (HPM). The application of HPM to this problem shows the rapid convergence of the sequence constructed by this method to the exact solution. The linear and the nonlinear structures are handled in a similar manner without any need to restrictive assumptions. The accuracy level of the obtained results reveals the power of this method over existing numerical methods. Copyright © 2009 John Wiley & Sons, Ltd.